# SDR A6WA201305084933

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AEB DOOR CUTOUT STRUCTURE HAS GOUGE ON LEFT SIDE AT FS 700.   REMOVED DAMAGE AND INSTALLED FILLER & DOUBLER IAW REO 601R-53-61-4896.
